MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 6.5 years post initial tka, the female patient femur had an increased posterior dwell point- whether the sloped poly or a compromised pcl was the root cause is unclear.This likely led to the early delamination of the posterolateral aspect of the poly bearing.There was also significant osteolysis under the posterior condyles- although the femur wasn¿t grossly loose.Patient was revised to a competitor's devices.Per sales rep "we have seen a similar trend in our complaints/retrieval database of aged/sloped cr poly bearings.".
 
Additional Manufacturer Narrative
Concomitant medical products: logic cr femoral cem, right, sz 3 (cat# 02-010-03-0330 / serial# (b)(4).Lgc tibial fit tray cem sz 3f / 3t (cat# 02-012-45-3030 / serial# (b)(4).Three peg patella 35mm (cat# 200-02-35 / serial# (b)(4).Collar fixation pin 2pk 40mm, quick release (cat# 201-78-82 / serial# (b)(4).Stryker kms1312.M62 90x13x1.19mm (cat# 203-96-50 / serial# (b)(4).Threaded pin size 2.3 collared 2pk (cat# 521-78-23 / serial# (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event will be reported under report 1038671-2022-01539.

Brand Name
LOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15834337
Report Number1038671-2022-01491
Device Sequence Number5126693
Product Code JWH
UDI-Device Identifier10885862174383
UDI-Public10885862174383
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 03/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/05/2020
Device Model NumberLOGIC CR TIB INSERT SLOPE+, SZ 3, 9MM
Device Catalogue Number02-012-48-3009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2022
Supplement Date Received by Manufacturer03/21/2025
Initial Report FDA Received Date11/21/2022
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale